It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ok, how about this one...

Can low iron give you neuropathy (loss of sensation / pins & needles in extremities)?

I went back to the Doc last Thursday, and he took one more vial of blood. He suggested I take iron for the low Iron labs, so I went and grabbed some Feosol (name?). I took one before dinner with a Vit C.

That night, I noticed that the outer 2 toes and a little bit of the outside of my left foot started to feel like they were a little numb. It didn't go away when I woke up. (My uncle lost both feet to Diabetes, so this freaked me out a little bit, since I know neuropathy can be a big tip-off of Diabetes). I took 3 more iron pills that morning.

It got worse Friday, so since then I haven't taken any more iron thinking I might have taken a toxic dose and it would go away. It has gotten worse and has spread to the other foot, and has had some random sore/tired feelings in my legs and arms.

Is Neuropathy a common symptom of low iron / ferritin? Is this just because they took another vial from my already depeted iron supply? (Did you see the "8" on my Ferritin labs?) :(

Is this a diabetic thing, or do I just need to go back on the iron pills? Has this happened to anyone here? How long does it last once I get back on to taking the Iron? Is 3 x Feosol (3 x 65mg Elemental Iron) too much in one day? Should I go back to the Doc to ask for IV iron b/c of the neuropathy? Is this something I should be freaked out about, or will it go away as my iron increases?





All times are GMT -7. The time now is 03:40 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!